# SDR ASAA2020102933445

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,264 hours, 9,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT ENTRY DOOR SLIDE LIGHT IS INOPERABLE.  GROUNDED-YES.  RELAMPED EMERGENCY SLIDE LIGHT, PER B737-900 AMM 33-51-04-960-801.  OPERATIONS CHECKED GOOD.
